Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Earache, headache, crawling sensation in scalp. Allergic to penicillin. Suggest?

I have terrible earache since last year went to doctor and was given antibiotics in Early January. I am alergic to penicilin so therefore had to have a different type of antibiotic which in turn was too strong for my tummy! so discontinued use. The pain is travelling to my head ( side, back and top) and at times is excrutiating i also have a crawling sensation under my scalp and an almost raw feeling. What on earth is the problem ? Is it stress?
Asked On : Fri, 8 Feb 2013
Answers:  1 Views:  179
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Neurologist 's  Response
The earache needs to be evaluated. I suggest examination by a ENT Specialist to see for any local ear infection. May be X RAY Mastoid is advisable as well. if there is no significant problem with above evaluations then one needs consideration of doing MRI Brain to look for intracranial pathology as you mention that your pains are excruciating some times. This kind of headaches should not be ignored.
Answered: Tue, 12 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor